# SDR N6WA2025111205

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N537GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10237
- Aircraft time: 45,663 hours, 33,237 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Iced
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN MASTER WARNING IN FLIGHT.    PERFORMED GVI OF AIRCRAFT. FOUND NLG TO BE COVERED IN ICE, NO OTHER DEFECTS FOUND OR NOTED. REMOVED ICE PRIOR TO DEPARTURE. INSTALLED THE LG GROUND LOCK PINS IN NLG AND MLG. DETERMINED AIRCRAFT TO BE SAFE FOR A ONE TIME FERRY FLIGHT FROM KDAY TO KSLT.
